Follow
Aleksi Saarela
Aleksi Saarela
Academy Research Fellow, University of Turku
Verified email at utu.fi - Homepage
Title
Cited by
Cited by
Year
On a generalization of Abelian equivalence and complexity of infinite words
J Karhumaki, A Saarela, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (8), 2189-2206, 2013
712013
Problems in between words and abelian words: k-abelian avoidability
M Huova, J Karhumäki, A Saarela
Theoretical Computer Science 454, 172-177, 2012
292012
Fine and Wilf's theorem for k-abelian periods
J Karhumäki, S Puzynina, A Saarela
International Journal of Foundations of Computer Science 24 (07), 1135-1152, 2013
232013
Local squares, periodicity and finite automata
M Huova, J Karhumäki, A Saarela, K Saari
Rainbow of Computer Science, 90-101, 2011
202011
Systems of word equations, polynomials and linear algebra: a new approach
A Saarela
European Journal of Combinatorics 47, 1-14, 2015
192015
Ultimately constant abelian complexity of infinite words
A Saarela
Journal of Automata, Languages and Combinatorics 14 (3), 255-258, 2009
192009
On growth and fluctuation of k-abelian complexity
J Cassaigne, J Karhumäki, A Saarela
European Journal of Combinatorics 65, 92-105, 2017
182017
Variations of the Morse-Hedlund theorem for k-abelian equivalence
J Karhumäki, A Saarela, LQ Zamboni
International Conference on Developments in Language Theory, 203-214, 2014
182014
Degrees of transducibility
J Endrullis, JW Klop, A Saarela, M Whiteland
International Conference on Combinatorics on Words, 1-13, 2015
172015
Degrees of infinite words, polynomials and atoms
J Endrullis, J Karhumäki, JW Klop, A Saarela
International Journal of Foundations of Computer Science 29 (05), 825-843, 2018
162018
Palindromic length in free monoids and free groups
A Saarela
International Conference on Combinatorics on Words, 203-213, 2017
162017
5-Abelian cubes are avoidable on binary alphabets∗∗∗
R Mercaş, A Saarela
RAIRO-Theoretical Informatics and Applications 48 (4), 467-478, 2014
152014
An optimal bound on the solution sets of one-variable word equations and its consequences
D Nowotka, A Saarela
arXiv preprint arXiv:1805.09535, 2018
122018
One-variable word equations and three-variable constant-free word equations
D Nowotka, A Saarela
International Journal of Foundations of Computer Science 29 (05), 935-950, 2018
112018
Word equations where a power equals a product of powers
A Saarela
34th Symposium on Theoretical Aspects of Computer Science (STACS 2017), 2017
112017
Noneffective regularity of equality languages and bounded delay morphisms
A Saarela, J Karhumaki
Discrete Mathematics & Theoretical Computer Science 12, 2010
112010
On maximal chains of systems of word equations
J Karhumäki, A Saarela
Proceedings of the Steklov Institute of Mathematics 274 (1), 116-123, 2011
102011
Word equations with kth powers of variables
A Saarela
Journal of Combinatorial Theory, Series A 165, 15-31, 2019
82019
Variations of the Morse-Hedlund Theorem for -Abelian Equivalence
J Karhumäki, A Saarela, L Zamboni
arXiv preprint arXiv:1302.3783, 2013
82013
Strongly k-Abelian Repetitions
M Huova, A Saarela
Combinatorics on Words, 161-168, 2013
82013
The system can't perform the operation now. Try again later.
Articles 1–20